11 0

A general functional equation

Title
A general functional equation
Author
박춘길
Keywords
Functional equation; general solution; general functional equation
Issue Date
2019-09
Publisher
Kyungnam University Press
Citation
Nonlinear Functional Analysis and Applications, v. 24, no. 3, page. 485-509
Abstract
In this paper, we introduce the following functional equation where k ∈ N and j = [k+1/2]. We achieve the general solution of the above functional equation.
URI
http://nfaa.kyungnam.ac.kr/journal-nfaa/index.php/NFAA/article/view/1200https://repository.hanyang.ac.kr/handle/20.500.11754/155661
ISSN
1229-1595; 2466-0973
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE